# SDR 2006UALA00320

- Difficulty date: February 19, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 49,997 hours, 18,473 cycles
- Engine: Pwa PW2037
- System (JASC): 3050 · Antenna/Radome Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO ORD DUE TO FUEL FILTER EICAS MESSAGE.   REPLACED MAIN FUEL FILTER, RAN ENGINE NO FAULTS OR LEAKS, CLEARED MESSAGE. NO REPEATS SINCE EVENT.  NO ADDITIONAL FINDINGS AS ENGINEERING NEVER RECEIVED THE FUEL FILTER.
